Eigenfunctions of Laguerre-type operators and generalized evolution problems

G. Dattoli, M.X. He, P.E. Ricci

Research output: Contribution to journalArticle

17 Citations (Scopus)


We consider eigenfunctions of a class of differential operators generalizing the Laguerre derivative. Applications in the framework of generalized evolution problems are also derived. © 2005 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)1263 - 1268
Number of pages6
JournalMathematical and Computer Modelling
Issue number11-12
Publication statusPublished - Dec 2005
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computer Science Applications

Cite this